# SDR ASAA2020120833660

- Difficulty date: December 8, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 32,494 hours, 9,505 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 20929
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 19,439 hours, 5,924 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT BELOW FL 180, LEFT PACK LT ILLUMINATED ALL THE WAY TO ENGINE SHUTDOWN AT GATE.  GROUNDED-YES.  FOUND PACK LIGHT LT ILLUMINATES ON MC RECALL.  PERFORMED B737-800 FIM 21-53 TASK 821, FIM 21-62 TASK 801.  FOUND LT PACK TCV RED LIGHT DISPLAYED.  ATTEMPTED C/B CYCLE, PER FIM 21-62 TASK 830 NIL HELP.  REPLACED LT PACK TCV, IAW B737-800 AMM 21-51-10/401.  OPERATIONS NOW NORMAL & NO PACK LIGHTS ILLUMINATED W/ MC RECALL.
